CureZone   Log On   Join
candida symptoms worse after coming off of diflucan?
 
carophil Views: 4,364
Published: 10 years ago
 

candida symptoms worse after coming off of diflucan?


i have been on diflucan for several months to help treat my candida and vaginal yeast infections. i finished my prescription a week or two ago, and now am feeling many symptoms coming back, despite taking lots of herbal antifungals. brain fog, terrible yeast infection, stomach issues..

this is so frustrating... i thought that, after seven months on the diet combined with the diflucan and herbs, that i would be fine cutting out the presription. how can my body not have healed enough to keep the candida at least partually at bay? especially with my continued strict diet and use of antifungals and probiotics? i feel worse than i did before starting this battle.

i am sore, itchy, foggy, and ready to give up. :(
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.org

1.313 sec, (1)